IEEE - Institute of Electrical and Electronics Engineers, Inc. - A simple solution to the optimal eigenvalue assignment problem

Author(s): D.P. Iracleous ; A.T. Alexandridis
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 1999
Volume: 44
Page Count: 4
Page(s): 1,746 - 1,749
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/9.788545
Regular:

The problem of the optimal eigenvalue assignment for multi-input linear systems is considered. It is proven that for an n-order system with m independent inputs, the problem is split into the... View More

Advertisement